side effects of crushing meds
Nov 8, 2008
I have written before and i thank you for the responses. I am starting a new regimen Truvada, Lexiva and Selzentry.I am trying to find out if crushing selzentry could be dangerous in any way. I have already crushed truvada for awhile and the lexiva is a liquid form. I cannot swallow pills and the maker of selzentry does not show either way in studies and my dr. and pharmacy says it should be ok. What do you think? Thank you Sandra
Response from Dr. Henry
I have seen no data (such as formal pharmacokinetic studies) on whether Selzentry (miraviroc) tablets can be crushed up. I am aware of several pxs who get their meds through feeding tubes which included maraviroc with good virologic results. If any reader knows of such a reference please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Red Eyes A Symptom Of Acute HIV Infection?
- Dry Mouth After Anal Sex Bottom Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Herpes After Kissing Cold Sore Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.